Résolvantes en dualité
Séminaire de probabilités de Strasbourg, Volume 1  (1967), p. 177-189
@article{SPS_1967__1__177_0,
     author = {Weil, Michel},
     title = {R\'esolvantes en dualit\'e},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {1},
     year = {1967},
     pages = {177-189},
     zbl = {0157.25101},
     mrnumber = {230379},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1967__1__177_0}
}
Weil, Michel. Résolvantes en dualité. Séminaire de probabilités de Strasbourg, Volume 1 (1967) , pp. 177-189. http://www.numdam.org/item/SPS_1967__1__177_0/

H. Kunita ET T. Watanabe : [1] Markoff processes and Martin boundaries : I11. J. of Math. n° 9,1965 (485-526). | MR 181010 | Zbl 0147.16505

[2] On certain reversed processes and their applications to potential theory and boundary theory : J. of Math and Mech. n° 15,1966 (393-434). | MR 193675 | Zbl 0192.25102

P.A. Meyer : [1] Probabilités et potentiel, Hermann, Paris, 1966. | MR 205287 | Zbl 0138.10402